MAUDE Adverse Event Report: DENTSPLY LLC BOBCAT PRO 115V DOM PACKED(DNA) G130; SCALER, ULTRASONIC

DENTSPLY LLC BOBCAT PRO 115V DOM PACKED(DNA) G130; SCALER, ULTRASONIC
Catalog Number 81201
Medical Device Problem Codes Restricted Flow rate (1248); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
While using a cavitron bobcat pro g130, they allege that the water stopped flowing during use nd the insert heated up; no injury resulted.
 
Additional Manufacturer Narrative
(b)(6) 2026 evaluation tech: (b)(6).W2d reg, needle valve, hp flow cntrl build up/debris.Poor water flow through the needle valve.Low oscillation due to trouble with the steri-mate handpiece.Recommend checking all 25k inserts being used are not worn, corroded, damaged and /or clogged.Also, checking water supply shut - off valves are open, water pressure 20 -40 psi is being supplied to the unit and handpiece cable's lavage control is properly adjusted.Worn tips can cause the use of excessive pressure and time while scaling, which results in discomfort for both clinician and patient.Will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval.Dhr review is not required because the product was returned for evaluation, and the described failure mode is a known hazard.

Brand Name
BOBCAT PRO 115V DOM PACKED(DNA) G130
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key23903719
Report Number2424472-2025-00172
Device Sequence Number9389242
Product Code ELC
UDI-Device IdentifierD003812011
UDI-PublicD003812011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number81201
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/28/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown